# SDR P5CA9700165

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delamination
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER L/E SKIN PNL IS DELAMINATED I/B OF NR 4 PYLON.  SANDED AND CLEANED AREA APPLY FIBERGLASS OVERLAYS IAW SRM 51-40-09.
